# SDR HNAA10082600192A

- Difficulty date: July 22, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 55,497 hours, 61,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING EMERGENCY LIGHTS OFF, (EMERGENCY LIGHT DISARM LIGHT) LIGHT DOES NOT ILLUMINATE. AFTER GROUND POWER IS APPLIED TO ACFT WITH EMERGENCY LIGHTS OFF, CAUTION LIGHT ILLUMINATES.  WITH JUST  BATTERY POWER, DUE TO SECONDARY BUSS'S NOT BEING POWERED, THIS CONDITION IS NORMAL.
